Items where author is "Portal Ruiz, Alberto"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Portal Ruiz, Alberto and Zufiria Zatarain, Pedro José (2019). On the minimum number of general or dedicated controllers required for system controllability. "Applied Mathematics and Computation", v. 355 ; pp. 417-427. ISSN 0096-3003. https://doi.org/10.1016/j.amc.2019.03.015.

García García, Antonio and Hernandez Medina, Miguel Angel and Portal Ruiz, Alberto (2015). Hypercyclicity of translation operators in a reproducing kernel Hilbert space of entire functions induced by an analytic Hilbert-space- valued kernel. "Osaka Journal of Mathematics", v. 53 (n. 3); pp. 581-601. ISSN 0030-6126.

García, A.G. and Hernandez Medina, Miguel Angel and Perez Villalon, Gerardo and Portal Ruiz, Alberto (2011). A matrix pencil approach to the existence of compactly supported reconstruction functions in average sampling. "Linear Algebra And Its Applications", v. 435 (n. 1); pp. 2837-2859. ISSN 0024-3795. https://doi.org/10.1016/j.laa.2011.05.007.

Presentation at Congress or Conference

Portal Ruiz, Alberto and Zufiria Zatarain, Pedro Jose (2014). Controlling systems with a single actuator. In: "4th International Conference on Logistics, Informatics and Service Science (LISS 2014)", 23/07/2014 - 26/07/2014, Berkeley, California, EE.UU. ISBN 978-3-662-43871-8. pp. 1197-1202. https://doi.org/10.1007/978-3-662-43871-8_173.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM